# SDR SWIA2022081666228

- Difficulty date: June 7, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR EXTERNAL HANDLE RECEPTACLE HAS SEVERAL GOUGES.     (C-CHECK RO 8/14/2022)    REPLACED GOUGED AFT BAGGAGE BAY DOOR EXTERNAL HANDLE RECEPTACLE WITH NEW UNIT.  REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-38702 REV -D.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
